Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 22, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 22, Number 2 (1915)
Bull. Amer. Math. Soc. 22 (1915)
More Information
Full-text PDF Free Access
MathSciNet review: 1559710
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 22, Number 2 (1915)
Bull. Amer. Math. Soc. 22 (1915)
More Information
Full-text PDF Free Access
MathSciNet review: 1559723
On the relation between linear algebras and continuous groups
L. E. Dickson.
Bull. Amer. Math. Soc. 22 (1915), 53-61
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1559711
An aspect of the linear congruence with applications to the theory of Fermat’s quotient
H. S. Vandiver.
Bull. Amer. Math. Soc. 22 (1915), 61-67
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1559712
Limits of the degree of transitivity of substitution groups
G. A. Miller.
Bull. Amer. Math. Soc. 22 (1915), 68-71
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1559713
The permutations of the natural numbers can not be well ordered
A. B. Frizell.
Bull. Amer. Math. Soc. 22 (1915), 71-73
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1559714
Relations among parameters along the rational cubic curve
J. E. Rowe.
Bull. Amer. Math. Soc. 22 (1915), 74-76
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1559715
A correction
Bull. Amer. Math. Soc. 22 (1915), 100
More Information
Full-text PDF Free Access
MathSciNet review: 1559719
Notes
Bull. Amer. Math. Soc. 22 (1915), 101-103
More Information
Full-text PDF Free Access
MathSciNet review: 1559721
New publications
Bull. Amer. Math. Soc. 22 (1915), 104-108
More Information
Full-text PDF Free Access
MathSciNet review: 1559722

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Cours d'Analyse Infinitésimale, by Ch.-J. de la Vallée Poussin.
Reviewer: M. B. Porter
Bull. Amer. Math. Soc. 22 (1915), 77-85
Review information
Full-text PDF Free Access
Lehrbuch der abzählenden Methoden der Geometrie, by H. G. Zeuthen.
Reviewer: Edward S. Allen
Bull. Amer. Math. Soc. 22 (1915), 85-93
Review information
Full-text PDF Free Access
The Teaching of Mathematics in Australia, by H. S. Carslaw.
Reviewer: R. C. Archibald
Bull. Amer. Math. Soc. 22 (1915), 94-100
Review information
Full-text PDF Free Access
Per la biografia di Giovanni Ceva, by Gino Loria.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 22 (1915), 100
Review information
Full-text PDF Free Access